Related articles 5
Asymptotic normality of the residual correlogram in the continuous-time nonlinear regression model

Order by:   
Select:   All  None    Download:  

Similar articles
   
Pub. online: 22 Dec 2017      Type: Research Article      Open accessOpen Access
Journal:  Modern Stochastics: Theory and Applications Volume 4, Issue 4 (2017), pp. 381–406
   Abstract
   
Pub. online: 29 Mar 2016      Type: Research Article      Open accessOpen Access
Journal:  Modern Stochastics: Theory and Applications Volume 3, Issue 1 (2016), pp. 47–57
   Abstract
   
Pub. online: 4 Dec 2015      Type: Research Article      Open accessOpen Access
Journal:  Modern Stochastics: Theory and Applications Volume 2, Issue 4 (2015), pp. 343–353
   Abstract
   
Pub. online: 13 Apr 2015      Type: Research Article      Open accessOpen Access
Journal:  Modern Stochastics: Theory and Applications Volume 2, Issue 1 (2015), pp. 17–28
   Abstract
   
Pub. online: 4 Feb 2015      Type: Research Article      Open accessOpen Access
Journal:  Modern Stochastics: Theory and Applications Volume 1, Issue 2 (2014), pp. 181–194
   Abstract